# SDR CALA9700631

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13881
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48045
- System (JASC): 2810 · Fuel Storage
- Part: Defuel Valve
- Condition: Open
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: J, A, E

## Discrepancy

DURING CLIMB, CREW NOTICE FUEL LEAKING FROM RT WING.  ALSO, HIGH FUEL USEAGE FROM RT ENGINE.  AIRCRAFT THEN CAME OUT OF TRIM.  RETURN TO EWR AND MAINTENANCE FOUND DEFUEL VALVE IN OPEN POSITION AS WELL AS FUELING PANEL DOOR.  CYCLE FUEL VALVE AND OPS CHECK GOOD AS PER MM 28-20-00, RAN ALL ENGINES, OPS CHECK GOOD NO FUTHER LEAKAGE.
